Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How should heart palpitations, tremors, tiredness and sleepiness be treated?

yes...I take 2 high blood pressure meds...and ran out of one about a week ago...then the other 2 days ago...but have an appt with my Dr this Tues. However...right now my heart is pounding really hard...and I feel really shakey! And I'm extremely tired and feel like falling asleep...What should I do?
Thu, 26 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You have to check your medication in the first place, then you can have Bisoprolol tablet to slow your heart rate, if it is really bounding.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on High blood pressure


How should heart palpitations, tremors, tiredness and sleepiness be treated?

Hi, You have to check your medication in the first place, then you can have Bisoprolol tablet to slow your heart rate, if it is really bounding. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist